Letters in Mathematical Physics

, Volume 46, Issue 4, pp 303–311

Singular Continuous Spectrum for a Class of Substitution Hamiltonians

  • David Damanik

DOI: 10.1023/A:1007510721504

Cite this article as:
Damanik, D. Letters in Mathematical Physics (1998) 46: 303. doi:10.1023/A:1007510721504


We consider discrete one-dimensional Schrödinger operators with potentials generated by primitive substitutions. A purely singular continuous spectrum with probability one is established provided that the potentials have a local four-block structure.

Schrödinger operatorssubstitution potentialssingular continuous spectrum.

Copyright information

© Kluwer Academic Publishers 1998

Authors and Affiliations

  • David Damanik
    • 1
  1. 1.Fachbereich MathematikJohann Wolfgang Goethe-UniversitätFrankfurt/MainGermany e-mail